Acta mathematica scientia,Series A ›› 2021, Vol. 41 ›› Issue (3): 577-582.

    Next Articles

Inverse Spectral Problem for the Diffusion Operator from a Particular Set of Eigenvalues

Qing Cao,Xiaochuan Xu*()   

  1. School of Mathematics and Statistics, Nanjing University of Information Science and Technology, Nanjing 210044
  • Received:2020-05-26 Online:2021-06-26 Published:2021-06-09
  • Contact: Xiaochuan Xu
  • Supported by:
    the NSFC(11901304);the Startup Foundation for Introducing Talent of NUIST


In this paper, we study the inverse spectral problem for the diffusion operator on a finite interval with the Robin-Dirichlet boundary conditions, and prove that a particular set of eigenvalues can uniquely determine the diffusion operator, and give the reconstruction algorithm.

Key words: Diffusion operator, Inverse spectral problem, Uniqueness theorem, Reconstruction algorithm

CLC Number: 

  • O173